# SDR C2XA06IA159

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 11,516 hours, 9,094 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH-2394, ON TAXI OUT OF BNA, THE CREW REPORTED A PACK TWO OVERHEAT ON TAXI OUT.  THE SYSTEM WAS RESET SUCCESSFULLY, AND ON TAKEOFF HAD A STRONG ELECTRICAL ODOR LASTING APPROXIMATELY FIVE MINUTES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED TEMPERATURE CONTROL ON MEL 21-60-04 "C" CONTROL NUMBER 108471, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
